Geri-Care® Acetaminophen / Aspirin / Caffeine Pain Relief 868383

Regular Price $6.35
/
SKU: 868383_BT
Geri-Care® Acetaminophen / Aspirin / Caffeine Pain Relief
Geri-Care® Acetaminophen / Aspirin / Caffeine Pain Relief
Geri-Care® Acetaminophen / Aspirin / Caffeine Pain Relief
Geri-Care® Acetaminophen / Aspirin / Caffeine Pain Relief
Geri-Care® Acetaminophen / Aspirin / Caffeine Pain Relief
Geri-Care® Acetaminophen / Aspirin / Caffeine Pain Relief
Geri-Care® Acetaminophen / Aspirin / Caffeine Pain Relief
Geri-Care® Acetaminophen / Aspirin / Caffeine Pain Relief

Geri-Care® Acetaminophen / Aspirin / Caffeine Pain Relief 868383

Regular Price $6.35
/
SKU: 868383_BT
  • 250 mg acetaminophen, 250 mg aspirin and 65 mg caffeine per caplet
  • Compare to active ingredients in Excedrin® Extra Strength
  • 100 caplets per bottle
  • Excedrin is a registered trademark of GlaxoSmithKline Consumer Health

Shipping calculated at checkout.
  • Trust Badges Trust Badges
  • Create an account for special pricing when buying large quantities
  • In Stock

This site is protected by hCaptcha and the hCaptcha Privacy Policy and Terms of Service apply.

Customer Reviews

Be the first to write a review
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)

Customer Reviews

Be the first to write a review
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)